Controllability and Minimum Energy Control Problem of Fractional Discrete-Time Systems

被引:70
|
作者
Klamka, Jerzy [1 ]
机构
[1] Silesian Tech Univ, Inst Control Engn, PL-44100 Gliwice, Poland
关键词
D O I
10.1007/978-90-481-3293-5_45
中图分类号
TB3 [工程材料学];
学科分类号
0805 ; 080502 ;
摘要
In the paper minimum energy control problem of infinite-dimensional fractional-discrete time linear systems is addressed. Necessary and sufficient conditions for the exact controllability of the system are established. Sufficient conditions for the solvability of the minimum energy control of the infinite-dimensional fractional discrete-time systems are given. A procedure for computation of the optimal sequence of inputs minimizing the quadratic performance index is proposed.
引用
收藏
页码:503 / 509
页数:7
相关论文
共 50 条
  • [41] Zero controllability in discrete-time structured systems
    van der Woude, Jacob
    [J]. 2018 EUROPEAN CONTROL CONFERENCE (ECC), 2018, : 1851 - 1856
  • [42] CONTROLLABILITY AND OBSERVABILITY OF LINEAR DISCRETE-TIME SYSTEMS
    SARACHIK, PE
    KREINDLER, E
    [J]. INTERNATIONAL JOURNAL OF CONTROL, 1965, 1 (05) : 419 - +
  • [43] CONTROLLABILITY OF A CLASS OF DISCRETE-TIME BILINEAR SYSTEMS
    EVANS, ME
    MURTHY, DNP
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1977, 22 (01) : 78 - 83
  • [44] CONTROLLABILITY, REALIZATION AND STABILITY OF DISCRETE-TIME SYSTEMS
    WEISS, L
    [J]. SIAM JOURNAL ON CONTROL, 1972, 10 (02): : 230 - &
  • [45] CONTROLLABILITY, REALIZATION, AND STABILITY OF DISCRETE-TIME SYSTEMS
    WEISS, L
    [J]. REPORT OF NRL PROGRESS, 1971, (NDEC): : 10 - +
  • [46] A necessary controllability condition for discrete-time systems
    Djeridane, B
    Calvet, JL
    [J]. PROCEEDINGS OF THE 2002 AMERICAN CONTROL CONFERENCE, VOLS 1-6, 2002, 1-6 : 4654 - 4656
  • [47] CONTROLLABILITY OF DISCRETE-TIME INHOMOGENEOUS BILINEAR SYSTEMS
    EVANS, ME
    MURTHY, DNP
    [J]. AUTOMATICA, 1978, 14 (02) : 147 - 151
  • [48] Controllability for a class of discrete-time Hamiltonian systems
    Vaidya, U
    Mezic, I
    [J]. 42ND IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-6, PROCEEDINGS, 2003, : 1351 - 1356
  • [49] Asymptotic Controllability of Discrete-time Systems with Disturbances
    Cai, Xiushan
    Lv, Ganyun
    Xu, Xiuling
    He, Xiuhui
    [J]. 2008 CHINESE CONTROL AND DECISION CONFERENCE, VOLS 1-11, 2008, : 4189 - 4192
  • [50] Constrained controllability of discrete-time bilinear systems
    Cheng, Lingxiang
    Tie, Lin
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2022, 53 (02) : 431 - 446